MathSciNet Relay Station
MathSciNet bibliographic data
MR966949 (89m:32025) 32C40 (32B30 32C42)
Lê Dũng Tráng; Teissier, Bernard Limites d'espaces tangents en géométrie analytique. (French) [Limits of tangent spaces in analytic geometry] Comment. Math. Helv. 63 (1988), no. 4, 540–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement